Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Veteran infected
Jul 25, 2000

Dear "Doc" .... I've been living with HIV+ since 1995. I'm taking Combivir, my viral load keeps going up and down the lowest was 314 the highest was 3600. My VA Doctor say's that the stress in my life play's a part in this, Is this common?, and how can I keep the stress in my life at it's lowest?, Last year I bought a home with rental property and I find that being a landlord may have influenced my viral load due to tenement stress... What can I do to remedy this?

Thank's "Doc"

BHR

Response from Dr. Holodniy

Although we have no good studies addressing whether "stress" in ones life can affect viral load, there are plenty of anecdotes from doctors who have seen this phenomenon. What is not clear is whether this is related to the stress and chemical changes it might influence in the body, or whether because people who are stressed out forget to take their meds consistently and that is why the viral load blips up.

MH



Previous
seroconversion and level of CD4/CD8
Next
PCR test showing slight reactivity

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement